# SDR FDEA201004281375

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,115 hours, 28,567 cycles
- Engine: Pwa JT8D1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 694859824
- Part serial: 0063
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN FAILED TO STABILIZE AT 5200FT.  CABIN ALTITUDE FOR CRUISE FLT 340 AT CRUISE FLT (340), CABIN ALT EXCEEDED 10000FT.  DESCENT  INITIATED AND MANUAL PRESSURIZATION WAS SELECTED AND OUTFLOW VLV WAS FULL CLOSED, CARGO HEAT VLV WAS  CLOSED, 2 PACKS WERE OPERATING AND THE CABIN  REMAINED UNCONTROLLABLE COULD NOT DECREASE CABIN  ALT UNTIL DESCENT BELOW 17000FT.  CABIN ALT AND ACFT ALTITUDE EQUALIZED AT 10000FT.  DURING PRESSURIZATION TROUBLESHOOTING FOUND RT PACK SWITCH FAULTY. REPLACED ACFT AND PRESSURIZATION ASSY MODULE IAW MM REF 31-00-011-4. DECAY CHK IAW JRH GOOD. PANEL OPS CHK GOOD.
